Advances in Differential Equations

Saddle type solutions for a class of reversible elliptic equations

Francesca Alessio, Giuseppina Alessio, and Piero Montecchiari

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the existence of saddle type solutions for a class of semilinear elliptic equations of the type \begin{equation} \Delta u(x)+F_{u}(x,u)=0,\quad x\in\mathbb R^{n},\;\; n\ge 2, \tag*{(PDE)} \end{equation} where $F$ is a periodic and symmetric nonlinearity. Under a non degeneracy condition on the set of minimal periodic solutions, saddle type solutions of $(PDE)$ are found by a renormalized variational procedure.

Article information

Source
Adv. Differential Equations Volume 21, Number 1/2 (2016), 1-30.

Dates
First available in Project Euclid: 23 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.ade/1448323162

Mathematical Reviews number (MathSciNet)
MR3449328

Zentralblatt MATH identifier
1335.35064

Subjects
Primary: 35J60: Nonlinear elliptic equations 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B40: Asymptotic behavior of solutions 35J20: Variational methods for second-order elliptic equations 34C37: Homoclinic and heteroclinic solutions

Citation

Alessio, Francesca; Alessio, Giuseppina; Montecchiari, Piero. Saddle type solutions for a class of reversible elliptic equations. Adv. Differential Equations 21 (2016), no. 1/2, 1--30. https://projecteuclid.org/euclid.ade/1448323162.


Export citation